Another approach for stationary measures of stochastic 2D Navier–Stokes equations driven by pure jump noise
Hui Liu,
Jie Xin and
Chengfeng Sun
Physica A: Statistical Mechanics and its Applications, 2019, vol. 525, issue C, 991-997
Abstract:
The stochastic 2D Navier–Stokes equation driven by pure jump noise is considered in this paper. The stationary measure of stochastic 2D Navier–Stokes equations is proved by using another approach method.
Keywords: Stochastic Navier–Stokes equation; Pure jump noise; Birkhoff center (search for similar items in EconPapers)
Date: 2019
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378437119303656
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:525:y:2019:i:c:p:991-997
DOI: 10.1016/j.physa.2019.04.001
Access Statistics for this article
Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis
More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().